Acta Mathematica

Multiplicities of recurrence sequences

Hans Peter Schlickewei

Full-text: Open access

Note

Written with partial support of the Italian Consiglio Nazionale delle Ricerche.

Article information

Source
Acta Math., Volume 176, Number 2 (1996), 171-243.

Dates
Received: 6 June 1994
Revised: 23 February 1996
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890938

Digital Object Identifier
doi:10.1007/BF02551582

Mathematical Reviews number (MathSciNet)
MR1397562

Zentralblatt MATH identifier
0880.11016

Rights
1996 © Institut Mittag-Leffler

Citation

Schlickewei, Hans Peter. Multiplicities of recurrence sequences. Acta Math. 176 (1996), no. 2, 171--243. doi:10.1007/BF02551582. https://projecteuclid.org/euclid.acta/1485890938


Export citation

References

  • Beukers, F., The multiplicity of binary recurrnces. Compositio Math., 40 (1980), 251–267.
  • —, The zero-multiplicity of ternary recurrences. Compositio Math., 75 (1991), 165–177.
  • Beukers, F. & Tijdeman, R., On the multiplicities of binary complex recurrences. Compositio Math., 51 (1984), 193–213.
  • Bombieri, E. & Vaaler, J., On Siegel's Lemma. Invent. Math., 73 (1983), 11–32.
  • Dobrowolski, E., On a question of Lehmer and the number of irreducible factors of a polynomial. Acta Arith., 34 (1979), 391–401.
  • Kubota, K. K., On a conjecture of M. Ward I. Acta Arith., 33 (1977), 11–28.
  • —, On a conjecture of M. Ward III. Acta Arith., 33 (1977), 99–109.
  • Lang, S., Fundamentals of Diophantine Geometry. Springer-Verlag, New York-Berlin, 1983.
  • LeVeque, W. J., Topics in Number Theory II. Addison-Wesley, Reading, MA, 1956.
  • Mahler, K., On compound convex bodies I. Proc. London Math. Soc. (3), 5 (1955), 358–379.
  • Pólya, H. & Szegő, G., Aufgaben und Lehrsätze aus der Analysis II (4. Auflage). Springer-Verlag, Berlin-New York, 1971.
  • Poorten, A. J. van der & Schlickewei, H. P., Zeros of recurrence sequences. Bull. Austral. Math. Soc., 44 (1991), 215–223.
  • Schickewei, H. P., The quantitative Subspace Theorem for number fields. Compositio Math., 82 (1992), 245–273.
  • —, Multiplicities of algebraic linear recurrences. Acta Math., 170 (1993), 151–180.
  • Schlikewei, H. P. & Schmidt, W. M., On polynomial-exponential equations. Math. Ann., 296 (1993), 339–361.
  • Schmidt, W. M., Diophantine Approximation. Lecture Notes in Math., 785. Springer-Verlag, Berlin-New York, 1980.
  • —, The Subspace Theorem in diophantine approximations. Compositio Math., 69 (1989), 121–173.
  • —, Diophantine Approximations and Diophantine Equations. Lecture Notes in Math., 1467. Springer-Verlag, Berlin-New York, 1991.
  • Silverman, J. H., Lower bounds for height functions. Duke Math. J., 51 (1984), 395–403.